International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 1, Pages 201-204

Uniqueness of solution of a singular heat equation

Eutiquio C. Young

Department of Mathematics and Computer Science, Florida State University, Tallahassee 32306, Florida, USA

Received 20 May 1983

Copyright © 1984 Eutiquio C. Young. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some uniqueness results for the singular heat equation are presented in this paper.